Advances in Applied Probability
- Adv. in Appl. Probab.
- Volume 48, Number 2 (2016), 525-543.
Shape theorems for Poisson hail on a bivariate ground
We consider an extension of the Poisson hail model where the service speed is either 0 or ∞ at each point of the Euclidean space. We use and develop tools pertaining to sub-additive ergodic theory in order to establish shape theorems for the growth of the ice-heap under light tail assumptions on the hailstone characteristics. The asymptotic shape depends on the statistics of the hailstones, the intensity of the underlying Poisson point process, and on the geometrical properties of the zero speed set.
Adv. in Appl. Probab., Volume 48, Number 2 (2016), 525-543.
First available in Project Euclid: 9 June 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Baccelli, François; Chang-Lara, Héctor A.; Foss, Sergey. Shape theorems for Poisson hail on a bivariate ground. Adv. in Appl. Probab. 48 (2016), no. 2, 525--543. https://projecteuclid.org/euclid.aap/1465490761